# SDR DALA2021020100598

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 83,707 hours, 38,341 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: No Test
- Location: Seat 30abc Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DURING TEST PSU O2 PANEL IN SEAT 30ABC DID NOT OPEN.  CORRECTIVE ACTION REPACKED MASKS.  OK FOR SERVICE.
